Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the shortest spanning subtree of a graph and the traveling salesman problem


Author: Joseph B. Kruskal
Journal: Proc. Amer. Math. Soc. 7 (1956), 48-50
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078686-7
MathSciNet review: 0078686
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Otakar Borůvka, On a minimal problem, Práce Moravské Pridovedecké Spolecnosti, vol. 3, 1926.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078686-7
Article copyright: © Copyright 1956 American Mathematical Society